Search From This Blog

Saturday, November 26, 2011

Sign of Heroin Users



Heroin is an illegal drug most widely abused and is increasingly becoming a social problem in many countries including Indonesia. Heroin abuse is very dangerous and the user is usually hard to get out of the trap of heroin. What are the signs of heroin addiction?


Heroin is shaped like a white powder and has a calming effect. In the medical world of heroin used in small amounts such as for pain relief medication.

The use of heroin received intense scrutiny because of the bad effects are horrible. People who are addicted to heroin should be saved through the use of heroin in the long run can make the blood vessels burst and many other health disorders.

As reported by LiveScience and buzzle, Sunday (01/05/2011) Long-term heroin use can cause changes in physical and mental harm behavior the addict and the surrounding environment.



The signs of people who are addicted to heroin, among others:

     There are blue-blue marks on the skin, lips and nails
     Shortness of breath and slow
     Eyes red and visible pupils unclear
     Lethargic and lazy that no reasonable
     ignoring hygiene
     frequent vomiting
     Shrinkage weight
     There is a needle mark on the body
     Addicted to continue to use it
     Nose and watery eyes are often
     Hands are often cold and clammy
     Withdraw from social life
     Aloof
     Decreased ability to remember
     Disoriented on many things and have trouble communicating

Heroin addicts should receive adequate care. When to stop taking will occur withdrawal symptoms (withdrawal) that makes the addict in pain. Detoxification or elimination of toxins should be done so that the blood is really no longer contains the heroin.

No comments:

Post a Comment